# SDR AALA20010342

- Difficulty date: February 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, FLOOR EMERGENCY EXIT LIGHT DIM AT COACH CLASS.  REPAIRED EMERGENCY EXIT LIGHT STRIP AT COACH CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
